I wake up in morning with depression/ very low mood
Did you start it to stop a narcotic pain reliever? I'm not sure if that's it's only use, but that's why I take it and I haven't had any problems with depression or heard of anyone with depression caused by it. BUT, anything is possible because everyone metabolizes medications differently. I think in the beginning (I started 1-27-16) I may have been a little depressed but mostly it was high anxiety. Those were both because I was no longer able to take my Norco anymore. That was my pain relief and my "anti-depressant" for 15 years. Even tho stopping was my own choice it was still a scary process to come to terms with. The fact that I would never have it again was depressing all by itself for me. My doctor added Buspar to my regimen and I have been a whole new person. Maybe you need something for anxiety (which can cause depression) or an anti-depressant to take along with it? I would talk to you doctor on your next visit about how you're feeling before it gets too bad. In the mean time, getting out and being with friends or family helps a lot. I personally found comfort in binge watching my favorite shows on Netflix to get thru the hardest part. Whatever it is that makes you happy, do that as much as you can. I hope this helps. Good luck, and stay connected to this group. Talking to people going through what you are going through is a big help, and this group has a lot of great people who are very supportive.
- Buprenorphine Information for Consumers
- Buprenorphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Buprenorphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How long do the initial side effects of cymbalta last? The headaches,nausea, fatigue , whirlybird b?
Posted 2 Jan 2010 • 21 answers
Posted 5 Apr 2011 • 3 answers
Posted 7 Jan 2014 • 2 answers
Posted 29 Mar 2017 • 11 answers
My mom started taking buprenorphine 3 days ago to help her get off opioids. The first 2 days she was
Posted 23 Dec 2017 • 0 answers